Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6579
Title: Non-cyclic transformations and uniform convergence of the Picard sequences
Authors: Bellen, Alfredo
Volčič, Aljoša
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alfredo Bellen, Aljoša Volčič, "Non-cyclic transformations and uniform convergence of the Picard sequences", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 71-77.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Si caratterizzano le trasformazioni continue su uno spazio topologico totalmente ordinato, connesso e compatto, per le quali Ie successioni di Picard convergono uniformemente.
In this paper we characterize the continuous mappings operating on a totally ordered conneccted and compact topological space, such that the Picard sequences they generate converge uniformly.
URI: http://hdl.handle.net/10077/6579
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:
File Description SizeFormat 
BellenVolcicRendMat04.pdf484.94 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

551
Last Week
1
Last month
checked on Feb 25, 2018

Download(s)

268
checked on Feb 25, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.